Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 82, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 27, 2008, 9:26 AM CDT for Muskogee County, Oklahoma. It took effect at May 28, 2008, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 27, 2008, 9:26 AM CDT (14:26 UTC)
- In effect from
- May 28, 2008, 7:00 AM CDT
- Expired
- May 27, 2008, 8:25 PM CDT
- In force
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 26.16 ft at May 28, 2008, 12:00 AM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 271426 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 926 AM CDT TUE MAY 27 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-272226- /O.NEW.KTSA.FL.W.0082.080528T0520Z-080528T1800Z/ /MKGO2.1.ER.080528T0520Z.080528T0600Z.080528T1200Z.NO/ 926 AM CDT TUE MAY 27 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM TUESDAY THE STAGE WAS 25.05 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 28.1 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
2 follow-up statements
000 WGUS84 KTSA 271922 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 222 PM CDT TUE MAY 27 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC037-280322- /O.EXT.KTSA.FL.W.0081.000000T0000Z-080529T0833Z/ /SPCO2.1.ER.080527T1651Z.080528T0600Z.080529T0233Z.NO/ 222 PM CDT TUE MAY 27 2008 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1 PM TUESDAY THE STAGE WAS 20.98 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE POLECAT CREEK NEAR SAPULPA IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 24.9 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY EVENING. * IMPACT...AT 25.0 FEET...MODERATE FLOODING WILL AFFECT PASTURELANDS AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE. BARNS AND OTHER OUTBUILDINGS WILL EXPERIENCE MINOR FLOODING. $$ OKC101-280321- /O.EXT.KTSA.FL.W.0082.080528T1200Z-080529T0700Z/ /MKGO2.1.ER.080528T1200Z.080528T1800Z.080529T0100Z.NO/ 222 PM CDT TUE MAY 27 2008 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * FROM WEDNESDAY MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM TUESDAY THE STAGE WAS 25.17 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 28.5 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
000 WGUS84 KTSA 280125 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 825 PM CDT TUE MAY 27 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-280155- /O.CAN.KTSA.FL.W.0082.000000T0000Z-080529T0700Z/ /MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 825 PM CDT TUE MAY 27 2008 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * AT 800 PM TUESDAY THE STAGE WAS 25.86 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CREST BELOW FLOOD STAGE AT 27.0 FEET WEDNESDAY BEFORE DAWN. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 27, 3:53 AM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, May 27, 3:53 AM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
353 AM CDT TUE MAY 27 2008
.DISCUSSION...
ACTIVE WEATHER CONTINUES THIS MORNING WITH DEVELOPING MCS...WHICH
WILL MOVE THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
MORNING. WHERE EAST/WEST CONVECTIVE LINE STALLS AHEAD OF MESO LOW
TRACK WILL LIKELY BE AN AREA OF CONCERN FOR FLOODING AS RAINFALL
RATES EXCEED 2 INCHES AN HOUR IN SOME LOCATIONS JUST NORTH OF THE
INTERSTATE 40 CORRIDOR. ATMOSPHERE REMAINS UNSTABLE ACROSS
SOUTHEAST OKLAHOMA WITH SURFACE BASED LIFTED INDICES CURRENTLY
RUNNING AROUND -3 TO -4. COULD SEE ISOLATED DAMAGING WIND THREAT
IN THE STRONGER BOW SEGMENTS AS MAIN THUNDERSTORM LINE SWEEPS
EASTWARD THIS MORNING. GIVEN THE LOW FLASH FLOOD GUIDANCE ACROSS
NORTHEAST OKLAHOMA...COUPLED WITH THE ONGOING CONVECTION...HAVE
EXTENDED FLASH FLOOD WATCH THROUGH 100 AM TONIGHT AND INCLUDED
ADDITIONAL COUNTIES ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. WILL LIKELY SEE THUNDERSTORM REDEVELOPMENT ALONG
RESIDUAL OUTFLOW BOUNDARIES THIS AFTERNOON OR EVENING WITH THE
POTENTIAL FOR HEAVY RAINFALL CONTINUING INTO THE OVERNIGHT HOURS
TONIGHT. ALSO DEPENDING ON HOW MUCH SURFACE HEATING OCCURS BEHIND
MCS THIS MORNING COULD ALSO HAVE A SEVERE THREAT INTO THE EVENING
HOURS.
COOL FRONT WILL PUSH THROUGH THE AREA ON WEDNESDAY WITH RAIN
CHANCES DECREASING NORTH OF BOUNDARY. UPPER HIGH THEN BEGINS TO
BUILD INTO THE SOUTHERN PLAINS THURSDAY AND FRIDAY WITH
TEMPERATURES WARMING BACK INTO THE LOWER 90S. STAYED FAIRLY CLOSE
TO THE MEX GUIDANCE IN THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 85 61 75 63 / 60 70 10 0
FSM 85 69 81 64 / 70 70 30 0
MLC 86 68 81 64 / 50 60 20 10
BVO 84 60 74 59 / 60 60 10 10
FYV 82 63 75 61 / 70 70 30 0
BYV 83 63 72 58 / 70 60 30 10
MKO 83 65 77 64 / 70 70 20 0
MIO 81 57 73 58 / 70 60 10 10
F10 85 65 77 63 / 60 70 20 10
HHW 87 71 85 67 / 50 50 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ074-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...03
LONG TERM....12Hazardous weather outlook, May 27, 5:14 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 514 AM CDT TUE MAY 27 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 514 AM CDT TUE MAY 27 2008 ...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE TODAY AND TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE THIS MORNING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. DISCUSSION... ONGOING THUNDERSTORM COMPLEX WILL PRODUCE HEAVY RAIN AND ISOLATED STRONG WIND GUSTS THIS MORNING. THE EAST TO WEST ORIENTED OUTFLOW BOUNDARY FROM THIS MORNINGS COMPLEX WILL PROVIDE A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT TODAY ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. STORMS THAT DEVELOP ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WILL HAVE THE GREATEST POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS DUE TO A VERY UNSTABLE ATMOSPHERE SOUTH OF THESE OUTFLOW BOUNDARIES. HEAVY RAINFALL AND TRAINING OF THUNDERSTORMS IS LIKELY ALONG AND NORTH OF THE OUTFLOW BOUNDARY...SO FLASH FLOODING WILL BE A CONCERN PRIMARILY ALONG AND NORTH OF INTERSTATE 40 WHERE RAINFALL AMOUNTS OVER 4 INCHES HAVE ALREADY OCCURRED DURING THE PAST 24 HOURS. AS THE COLD FRONT CURRENTLY OVER KANSAS MOVES SOUTH INTO THE AREA TODAY AND TONIGHT...ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE. SEVERE WEATHER ALONG THE FRONT WILL BE DEPENDENT ON HOW WELL THE ATMOSPHERE CAN DESTABILIZE AFTER THIS MORNINGS STORMS. ANOTHER COMPLEX OF THUNDERSTORMS MAY AFFECT THE REGION AHEAD OF THE COLD FRONT AGAIN TONIGHT AS THE LOW LEVEL WINDS INCREASE. ISOLATED SEVERE WEATHER WILL BE POSSIBLE WITH THIS ACTIVITY WAS WELL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WILL CONTINUE NEAR THE COLD FRONT AS IT PUSHES SOUTH ON WEDNESDAY. THERE WILL BE AN ISOLATED CHANCE FOR SEVERE WEATHER WEDNESDAY WILL BE ALONG AND AHEAD OF THE FRONT. AFTER A BRIEF COOL DOWN BEHIND THE FRONT...HIGH PRESSURE WILL BRINGING DRY WEATHER AND A WARMING TREND THROUGH THE END OF THE WEEK. THE NEXT COLD FRONT WILL SLOWLY MOVE INTO THE SOUTHERN PLAINS THIS WEEKEND...BRINGING ANOTHER CHANCE FOR SOME THUNDERSTORMS TO THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS ACROSS SOUTHEAST OKLAHOMA WILL NEED TO MONITOR FOR POSSIBLE SEVERE WEATHER AND HEAVY RAINFALL ON WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 27, 4:08 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT TUE MAY 27 2008
OKZ071-073-271015-
MCINTOSH OK-PITTSBURG OK-
408 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND PITTSBURG
AT 408 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES WEST OF VERNON TO 6 MILES WEST OF SCIPIO
TO 11 MILES NORTHWEST OF ASHLAND...MOVING EAST AT 28 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HANNA...
VERNON...MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...
SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...BACHE...
ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA
AND CANADIAN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3459 9588 3468 9589 3468 9608 3469 9610
3485 9610 3505 9609 3509 9607 3516 9599
3527 9598 3522 9546 3493 9551 3459 9565
TIME...MOT...LOC 0908Z 281DEG 24KT 3522 9613 3503 9604
3484 9622Special weather statement, May 27, 4:59 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 AM CDT TUE MAY 27 2008
OKZ067>076-271115-
ADAIR OK-CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-WAGONER OK-
459 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...SOUTHERN CHEROKEE AND WESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER AND SOUTHWESTERN ADAIR
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH...HASKELL...NORTHWESTERN LE FLORE...EASTERN
PITTSBURG AND LATIMER
AT 459 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BOYNTON TO DOW...MOVING EAST AT 35 MPH.
A LARGE PORTION OF MUSKOGEE...SOUTHEASTERN WAGONER...SOUTHWESTERN
ADAIR...SOUTHERN CHEROKEE...WESTERN SEQUOYAH...EASTERN MCINTOSH...
HASKELL...NORTHWESTERN LE FLORE...EASTERN PITTSBURG AND LATIMER
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 615 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3476 9571 3556 9572 3556 9570 3557 9570
3585 9572 3586 9473 3476 9465
TIME...MOT...LOC 0959Z 263DEG 31KT 3566 9562 3486 9560Special weather statement, May 27, 6:13 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 AM CDT TUE MAY 27 2008
ARZ019-020-029-OKZ049-072-074-076-271230-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LE FLORE OK-PUSHMATAHA
OK-SEBASTIAN AR-SEQUOYAH OK-
613 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND SOUTHWESTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL...LE FLORE AND PUSHMATAHA
AT 613 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF MC KEY TO 2 MILES SOUTHEAST OF
FANSHAWE TO 7 MILES NORTHEAST OF NASHOBA TO 5 MILES NORTHWEST OF
KELLOND...MOVING EAST AT 34 MPH.
A LARGE PORTION OF SEBASTIAN...SOUTHWESTERN CRAWFORD...SOUTHWESTERN
FRANKLIN...EASTERN SEQUOYAH...EASTERN HASKELL...LE FLORE AND
PUSHMATAHA COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 730 AM
CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
50 MPH AND VERY HEAVY RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3426 9576 3458 9511 3496 9492 3559 9490
3540 9393 3514 9407 3514 9413 3507 9423
3496 9422 3492 9444 3450 9446 3451 9504
3425 9503 3424 9513 3421 9514
TIME...MOT...LOC 1113Z 286DEG 30KT 3552 9485 3492 9485
3454 9509 3432 9565Local storm report, May 27, 6:55 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD TULSA 36.13N 95.92W
05/27/2008 TULSA OK BROADCAST MEDIA
CARS STALLED IN HIGH WATER AT HARVARD AND 11TH AND AT
15TH AND HWY64 /BROKEN ARROW EXPRESSWAY/.
0600 AM FLASH FLOOD 8 NW TULSA 36.22N 96.02W
05/27/2008 OSAGE OK NWS EMPLOYEE
8 INCHES OF WATER FLOWING OVER COUNTY ROAD IN SOUTHEAST
OSAGE COUNTY.
&&
NMMSpecial weather statement, May 27, 7:29 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 AM CDT TUE MAY 27 2008
ARZ019-020-029-271345-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
729 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
EASTERN SEBASTIAN AND SOUTHERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
AT 729 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM ALMA TO 3 MILES NORTHEAST OF BURNVILLE TO
CROSSROADS...MOVING EAST AT 24 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PLEASANT HILL...CROSSROADS...
MILLTOWN...ALIX...CONCORD...OZARK...MULBERRY...CHARLESTON...BRANCH...
URSULA...PETER PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...WIEDERKEHR VILLAGE...LAVACA...
DAYTON...WASHBURN...BURNVILLE...FORT CHAFFEE...BLOOMER...ALMA...
KIBLER...DYER AND RUDY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
40 TO 50 MPH AND VERY HEAVY RAINFALL.
LAT...LON 3537 9374 3539 9379 3532 9380 3531 9382
3531 9390 3526 9391 3522 9398 3523 9402
3520 9402 3507 9426 3525 9422 3554 9429
3559 9371 3538 9369
TIME...MOT...LOC 1229Z 266DEG 21KT 3548 9420 3522 9416
3509 9418Local storm report, May 27, 8:30 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM FLOOD FORT SMITH 35.39N 94.40W
05/27/2008 SEBASTIAN AR BROADCAST MEDIA
MANY MAJOR STREETS CLOSED ACROSS THE CITY
&&
BASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Special Weather Statement | TSA | Pawnee | 60 min |
| May 26, 7:34 PM CDT | Tornado Warning | TSA | Osage | 56 min |
| May 26, 8:17 PM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 26, 8:17 PM CDT | River Flood Warning | TSA | Ottawa | 14 hr |
| May 26, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 61 min |
| May 26, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 61 min |
| May 26, 10:03 PM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| May 26, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 26, 11:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 77 min |
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 61 min |
| May 27, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 56 min |
| May 27, 12:46 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 74 min |
| May 27, 12:47 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| May 27, 12:53 AM CDT | Areal Flood Advisory | TSA | Choctaw, Mayes, Rogers, Tulsa, Wagoner, Washington | 18 days |
| May 27, 1:27 AM CDT | Special Weather Statement | TSA | Tulsa | 63 min |
| May 27, 1:45 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Washington | 19 days |
| May 27, 1:49 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa, Wagoner | 20 days |
| May 27, 2:12 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 6 hr |
| May 27, 3:40 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| May 27, 4:08 AM CDT | Special Weather Statement | TSA | Pittsburg | 67 min |
| May 27, 4:18 AM CDT | Flash Flood Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 6 hr |
| May 27, 4:59 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah | 76 min |
| May 27, 6:10 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 20 days |
| May 27, 6:13 AM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha, Sequoyah | 77 min |
| May 27, 8:21 AM CDT | Areal Flood Advisory | TSA | Creek, LeFlore, Osage, Pawnee, Sequoyah, Tulsa and 1 more | 20 days |
| May 27, 8:29 AM CDT | Areal Flood Advisory | TSA | Choctaw, Creek, Okmulgee, Osage, Rogers, Tulsa and 1 more | 22 days |
| May 27, 8:40 AM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Rogers, Washington | 2 hr |
| May 27, 9:01 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 119 min |
| May 27, 9:24 AM CDT | River Flood Warning | TSA | Creek | 13 hr |
| May 27, 9:55 AM CDT | Areal Flood Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 6 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.